# SDR CALA2019010200008

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227904620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6165 RT AFT EMERGENCY EXIT HATCH FWD VERT INTERCOASTAL CRACKED BETWEEN RIVET TAILS. REMOVED AND REPLACED RT AFT EMER EXIT HATCH FWD VERT INTERCOASTAL IAW 52-21-18-960-003-A.
